# SDR SIMA1123

- Difficulty date: April 21, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3561 - REAR FLOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIP.  OPS CHECK GOOD.  (M)
